# SDR SWIA202501220075

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 45,814 hours, 39,373 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN INTERCEPTING FINAL IN DEN, RECEIVED FLAP FAIL CAUTION MESSAGE WHEN FLAPS WERE SELECTED FROM 0 TO 20. SPEED WAS 190 KNOTS. FLAPS FAILED AT 0. RAN QRH PROCEDURE AND LANDED SUCCESSFULLY IN DEN. RATE OF DESCENT AT TOUCHDOWN WAS 200 FT/M.    (FLIGHT 5364)    COMPLIED WITH AD 2009-06-21. PERFOMRED RESET OF THE FLAPS SYSTEM WITH FLIGHT CREW IN ACCORDANCE WITH MX FORM M-14. SYSTEM RESET, CYCLED FLAPS SYSTEM AND SYSTEM NORMAL. MCI CREATED AS PER SKYWEST FORM M-267 A & B, TO ALLOW THE AIRCRAFT BE OPERATED FOR 10 FLIGHT CYCLES BEFORE DOING ALL APPLICABLE ACTIONS OF FIM 27-50-00. PER PARAGRAPH (H) (6) (II), IF ANOTHER FLAP FAIL EVENT OCCURS ANYTIME WITHIN THE 10 FLIGHT CYCLE LIMIT AFTER INITIAL CIRCUIT BREAKERT RESET OPERATION, DO ALL APPLICABLE MAINTENACNE ACTIONS IN ACCORDANCE WITH SECTION 27-50-00 OF CH. 27 OF THE FIM (AND AD 2009-06-12/09).
